jump to search box

Maximum principles and sharp constants for solutions of elliptic and parabolic systems / Gershon Kresin, Vladimir Maz'ya.

Availability

At the Library

Other libraries

Uniform Title:
O print͡sipe maksimuma dli͡a silʹno ėllipticheskikh i parabolicheskikh sistem vtorogo pori͡adka s postoi͡annymi koėffit͡sientami. English
Author/Creator:
Kresin, Gershon, author.
Language:
English.
Publication date:
2012
Copyright date:
2012
Publication:
Providence, Rhode Island : American Mathematical Society, [2012]
Copyright notice:
©2012
Format:
  • Book
  • vii, 317 pages ; 26 cm.
Bibliography:
Includes bibliographical references (pages 297-306) and index.
Contributor:
Mazʹi͡a, V. G., author.
Series:
Mathematical surveys and monographs ; volume 183
Mathematical surveys and monographs ; no. 183.
Subjects:
ISBN:
9780821889817
0821889818

powered by Blacklight
© Stanford University. Stanford, California 94305. (650) 725-1064. Terms of Use | Copyright Complaints | Opt Out of Analytics
jump to top